Alert archive / Illinois / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 84, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 19, 2025, 2:16 AM CDT for Clinton County, Fayette County, Marion County, Illinois. It was in force for 44 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2025, 2:16 AM CDT (07:16 UTC)
- Expired
- Apr 19, 2025, 3:00 AM CDT
- In force
- 44 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 60.0 mph
Counties Clinton County, IL, Fayette County, IL, Marion County, IL
The radar
The Evansville,IN radar (KVWX), 123 km from the middle of the area, began a volume at 07:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 2:25 AM CDT | TSTM WND DMG | 1 Nw Centralia, IL | Tree limbs and powerlines down near W Kell and N Cherry. Time estimated by radar. |
| Apr 19, 2:30 AM CDT | TSTM WND DMG | Salem, IL | Numerous trees and power lines down all over town. Some trees blown onto homes. Time estimated. |
| Apr 19, 2:32 AM CDT | TSTM WND DMG | 2 Nnw Odin, IL | Damage to a barn roof observed, a few pieces of sheet metal strewn into a nearby field. |
| Apr 19, 2:35 AM CDT | TSTM WND DMG | 2 Nnw Odin, IL | Damage to a shed, debris flung into field. |
| Apr 19, 2:38 AM CDT | TSTM WND DMG | 3 Ne Brubaker, IL | A couple of outbuildings were destroyed along Kinmundy Road just south of Williams Road. Time estimated by radar. |
| Apr 19, 2:39 AM CDT | TSTM WND DMG | Stephen Forbes Station, IL | Mutiple trees down around Forbes State Park. Time estimated by radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 7.3 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 624 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 1213 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.4
The text
As transmitted.
197
WUUS53 KLSX 190716
SVRLSX
ILC027-051-121-190800-
/O.NEW.KLSX.SV.W.0084.250419T0716Z-250419T0800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
216 AM CDT Sat Apr 19 2025
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Northeastern Clinton County in south central Illinois...
Southern Fayette County in south central Illinois...
Marion County in south central Illinois...
* Until 300 AM CDT.
* At 216 AM CDT, severe thunderstorms were located along a line from
near Boulder to 6 miles west of Irvington, or along a line from 8
miles east of Carlyle to 9 miles southwest of Centralia, moving
east at 80 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Centralia, Salem, Sandoval, Wamac, Central City, Odin, Kinmundy,
Irvington, Patoka, Farina, Omega, Fairman, Stephen Forbes Station,
Shattuc, Boulder, Helm, Tonti, La Clede, Hoffman and Iuka.
This includes the following State Parks...
Carlyle Lake Recreational Area.
This includes Interstate 57 in Illinois between exits 109 and 135.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. These storms are capable of producing damaging winds.
&&
LAT...LON 3874 8926 3874 8925 3882 8926 3891 8881
3891 8869 3865 8870 3848 8870 3848 8892
3847 8903 3847 8914 3850 8914 3851 8925
3851 8927
TIME...MOT...LOC 0716Z 252DEG 67KT 3865 8924 3845 8927
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kimble3 follow-up statements
259
WWUS53 KLSX 190721
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
221 AM CDT Sat Apr 19 2025
ILC027-051-121-190800-
/O.CON.KLSX.SV.W.0084.000000T0000Z-250419T0800Z/
Clinton IL-Fayette IL-Marion IL-
221 AM CDT Sat Apr 19 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 3 AM CDT FOR
NORTHEASTERN CLINTON, SOUTHERN FAYETTE AND MARION COUNTIES IN SOUTH
CENTRAL ILLINOIS...
At 221 AM CDT, severe thunderstorms were located along a line from
over Fairman to over Wamac, or along a line from 11 miles northwest
of Salem to near Centralia, moving east at 70 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Centralia, Salem, Sandoval, Wamac, Central City, Odin, Kinmundy,
Irvington, Patoka, Farina, Omega, Fairman, Stephen Forbes Station,
Shattuc, Boulder, Helm, Tonti, La Clede, Hoffman and Iuka.
This includes the following State Parks...
Carlyle Lake Recreational Area.
This includes Interstate 57 in Illinois between exits 109 and 135.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors should move to shelter inside a well-built structure
and stay away from windows. These storms are capable of producing
widespread damaging winds.
&&
LAT...LON 3874 8926 3874 8925 3882 8926 3891 8881
3891 8869 3865 8870 3848 8870 3848 8892
3847 8903 3847 8914 3850 8914 3851 8925
3851 8927
TIME...MOT...LOC 0716Z 259DEG 59KT 3869 8924 3846 8926
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Kimble288
WWUS53 KLSX 190739
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
239 AM CDT Sat Apr 19 2025
ILC027-190749-
/O.CAN.KLSX.SV.W.0084.000000T0000Z-250419T0800Z/
Clinton IL-
239 AM CDT Sat Apr 19 2025
...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR NORTHEASTERN CLINTON
COUNTY...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.
&&
LAT...LON 3884 8914 3891 8881 3891 8869 3872 8870
3848 8870 3848 8897 3847 8900 3847 8914
3874 8913
TIME...MOT...LOC 0721Z 259DEG 59KT 3871 8914 3847 8916
$$
ILC051-121-190800-
/O.CON.KLSX.SV.W.0084.000000T0000Z-250419T0800Z/
Fayette IL-Marion IL-
239 AM CDT Sat Apr 19 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 3 AM CDT FOR
SOUTHEASTERN FAYETTE AND MARION COUNTIES IN SOUTH CENTRAL ILLINOIS...
At 239 AM CDT, severe thunderstorms were located along a line from
over Farina to near Helm, or along a line from 15 miles northeast of
Salem to 12 miles east of Salem, moving east at 70 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Centralia, Salem, Sandoval, Wamac, Central City, Odin, Kinmundy,
Patoka, Farina, Omega, Stephen Forbes Station, Fairman, Helm,
Tonti, La Clede, Iuka, Junction City, St. Peter, Alma and Kell.
This includes Interstate 57 in Illinois between exits 109 and 135.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors should move to shelter inside a well-built structure
and stay away from windows. These storms are capable of producing
widespread damaging winds.
Tornadoes can develop quickly from severe thunderstorms. Seek
shelter immediately in an interior room on the lowest floor of a
well-built structure.
&&
LAT...LON 3884 8914 3891 8881 3891 8869 3872 8870
3848 8870 3848 8897 3847 8900 3847 8914
3874 8913
TIME...MOT...LOC 0721Z 259DEG 59KT 3875 8917 3852 8913
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Kimble771
WWUS53 KLSX 190750
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
250 AM CDT Sat Apr 19 2025
ILC051-121-190800-
/O.CON.KLSX.SV.W.0084.000000T0000Z-250419T0800Z/
Fayette IL-Marion IL-
250 AM CDT Sat Apr 19 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 3 AM CDT FOR
SOUTHEASTERN FAYETTE AND EASTERN MARION COUNTIES IN SOUTH CENTRAL
ILLINOIS...
At 250 AM CDT, severe thunderstorms were located along a line from
10 miles east of Farina to 11 miles northeast of Helm, or along a
line from 25 miles northeast of Salem to 20 miles east of Salem,
moving east at 70 mph.
HAZARD...70 mph wind gusts.
SOURCE...Emergency management reported.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Kinmundy, Farina, Omega, Stephen Forbes Station, Helm, La Clede,
Iuka, St. Peter, Brubaker and Loogootee.
This includes Interstate 57 in Illinois near exit 135.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors should move to shelter inside a well-built structure
and stay away from windows. These storms have produced widespread
damaging winds.
&&
LAT...LON 3882 8888 3890 8888 3891 8881 3891 8869
3880 8870 3848 8870 3848 8888
TIME...MOT...LOC 0739Z 259DEG 59KT 3883 8883 3860 8881
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
$$
KimbleWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 1:08 AM CDT, 1 hour 8 minutes earlier. Its key messages:
- Key Messages:
- Widespread showers and thunderstorms are forecast tonight. Some of these storms may be strong to severe with large hail, damaging winds, and a tornado or two all possible.
- A more widespread and higher potential severe event is possible on Sunday. There remains some uncertainty in how much instability will be available, but all severe hazards are possible across the entire area between the afternoon and late evening hours.
- A stalling boundary will produce multiple waves of rainfall to the region through Sunday night. A Flood Watch remains in effect along and south of I-70, where locally up to 5 inches of rain is possible.
Area forecast discussion, Apr 19, 1:08 AM CDT, 1 hour 8 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
108 AM CDT Sat Apr 19 2025
.KEY MESSAGES...
Key Messages:
- Widespread showers and thunderstorms are forecast tonight. Some
of these storms may be strong to severe with large hail,
damaging winds, and a tornado or two all possible.
- A more widespread and higher potential severe event is possible
on Sunday. There remains some uncertainty in how much
instability will be available, but all severe hazards are
possible across the entire area between the afternoon and late
evening hours.
- A stalling boundary will produce multiple waves of rainfall to
the region through Sunday night. A Flood Watch remains in effect
along and south of I-70, where locally up to 5 inches of rain
is possible.
&&
.SHORT TERM... (Through Late Saturday Night)
Issued at 215 PM CDT Fri Apr 18 2025
A cold front is slowly pushing southeastward and is just northwest
of a KMBY>>KMQB line as of 1900 UTC. RAP soundings and ACARS
observations still show a pretty good cap still in place, with a
temperature inversion between 700 and 800 hPa. Near-term guidance
suggests this cap will erode over the next 2-4 hours, with
isolated to widely scattered convection developing around 2300 UTC
(+- an hour or two). Coverage of storms may tend to stay on the
low side through the evening, before low-level moisture
convergence increases along with a midlevel disturbance also
approaching from the southwest. Convective mode looks messy, but
could see a couple of supercells and/or line segments. Large hail
looks to be the main threat, but damaging winds and even an
isolated tornado are possible given moderately strong 0-1 km
shear/SRH values. After midnight, convection should become much
more widespread, but also may tend to focus more behind the cold
front where the low-level moisture convergence is focused. This
activity should tend to become more elevated through the night,
with marginally severe hail the main threat. There is still a low
chance of some surface-based convection closer to the front
across southeast Missouri and southwest Illinois into the early
overnight hours however. The risk of damaging winds and an
isolated tornado may continue longer in these areas into the night
as a result.
The cold front is expected to ooze southward into southeast Missouri
and southwest Illinois by Saturday morning. Continued convection
north of the boundary should help push it a bit more to the south
during the day. The main concern for much of the day on Saturday
will be heavy rainfall as elevated convection may tend to train over
the same areas in east-central Missouri and western Illinois.
Exactly where this axis sets up is still a source of uncertainty,
and will heavily depend on the placement and evolution of the quasi-
stationary boundary. Rainfall rates however may not be too high
during much of the day on Saturday for several reasons, including:
1) weak elevated instability/lack of deep convection, 2) lack of
stronger low-level moisture convergence, and 3) high, but not very
high (~90th percentile) precipitable water values. All this being
said, it appears likely that there will be a southwest-northeast
axis of heavier rainfall totals (likely 3-5" by Sunday night), but
the threat should tend to be more river flooding vs. flash flooding.
Any severe threat on Saturday north of the boundary looks very low.
Any convection would be elevated with not much MUCAPE to work with.
Small hail should be the only threat. The one possible exception is
far southeast Missouri and southwest Illinois. IF the boundary is
far enough north, there would be a threat for some strong to severe
thunderstorms. Damaging winds, marginally severe hail, and a tornado
or two would also be possible in this scenario. Given the tendency
for boundaries to want to sink a bit further to the south with
persistent convection along/north of it, I have doubts the front
will be far enough north but it is something to keep an eye on.
The front should begin at least to lift back north Saturday night as
surface cyclogenesis commences downstream of a negatively-tilted
midlevel shortwave trough. Additional showers and thunderstorms are
expected across much of the area, with the focus perhaps just
shifting a bit further to the north with time. Similar to earlier in
the weekend, it does not look like a phenomenal setup for flash
flooding given modest moisture convergence, precipitable water
values that are high but not extremely high, along with a shift to
the north of where the rain is falling compared to late
tonight/Saturday. Guidance has very little MUCAPE in place, so other
than some small hail, the chances for any strong to severe
convection appears very low.
Gosselin
&&
.LONG TERM... (Sunday through Next Friday)
Issued at 215 PM CDT Fri Apr 18 2025
(Sunday - Sunday Night)
The Sunday afternoon/evening period continues to be the period with
the most concern and the highest potential over the next few days.
Deterministic guidance is in much better agreement with the
evolution of the mid/upper level wave and associated surface low.
All guidance has a very dynamic system characterized by a negatively-
tilted midlevel shortwave trough and rapid deepening of a surface
low tracking across northwest Missouri into eastern Iowa late
Sunday. A warm front is forecast to move through our CWA during the
day on Sunday, though how far north and how fast its progress is
still slightly uncertain due in part at least due to elevated
convection north of the boundary Sunday morning. Regardless, much of
if not all of the CWA is very likely to get into the warm sector
ahead of an approaching dryline from the west. This dryline should
serve as the focus for the development of deep convection. Exactly
when and where this occurs varies slightly amongst model guidance,
but should be to the west of the CWA across eastern Kansas or
western Missouri. The convective mode should be supercells at least
initially given about a 45 degree difference between the deep-layer
shear vector and the orientation of the dryline itself. The mode
should shift to more of a QLCS with time given very strong synoptic
scale forcing, but how fast this occurs (and where) is not certain.
Previous experience would suggest this process tends to be on the
quicker side of the envelope in these types of scenarios with very
strong mid/upper level ascent. All hazards are on the table for
Sunday, but backed surface winds (especially near the triple point
closer to central/northeast Missouri) and elongated, curved
hodographs suggest tornadoes would be our primary concern, both
with supercells but also with embedded QLCS mesovortices. Damaging
winds are more likely later on in the event after the transition
to a more linear mode, with large hail a threat with any
supercells. The amount of instability may tend to stay on the low
side however, which suggests very large hail (2+") is unlikely
except for the higher-end instability scenarios.
Speaking of instability, that will be the primary focus for Sunday
afternoon/evening in our area. Very strong (50-60+ knots) deep-layer
shear is all but a given just east/southeast of the track of the
negatively-tilted midlevel shortwave trough. Several factors could
help limit the instability however, including morning
showers/thunderstorms and residual low clouds. LREF probabilities
for SBCAPE of at least 500 J/kg are in the 30-60% range for the
southern half of the area, with a 10-30% chance of at least 1000
J/kg of SBCAPE. Higher-end CAPE values of 1500-2000 J/kg are in the
90-95th percentile range. This type of instability available very
well could lead to a significant outbreak of severe weather with a
much better chance of very large hail and tornadoes (including the
potential for strong ones). A lower end scenario would still bring
severe weather to the area, but would be less widespread (maybe more
confined to east central and southeast Missouri/southwest Illinois)
with a lower ceiling in terms of significance as well.
The threat for any severe weather should end by about 0600 UTC
Monday as the dryline sweeps eastward. Given a bit more delayed
timing of thunderstorms Sunday, did extend the flood watch until
0600 UTC Monday.
(Monday - Next Friday)
A quiet and cooler day is forecast on Monday as the trailing cold
front moves through the area by Monday morning. Dry weather with
high temperatures near to slightly below normal (mid 60s to low 70s)
is expected.
A return to a more active pattern appears likely for mid/late next
work week as subtle midlevel perturbations move across the mid-
Mississippi Valley. The good news is the westerlies are well to the
north, indicative of weak deep-layer shear. Multiple rounds of
showers and thunderstorms are possible, but the chances of any
organized severe weather or heavy rainfall at this time appears very
low.
Temperatures should be anomalously warm overnight given plenty of
cloud cover. Highs each day though will be heavily dependent on the
timing of any rain/storms. That is why the spread between the
25th/75th percentiles of the NBM are quite large for this time
period, generally close to 10 degrees. Most days should be above
normal however given the warm starts each day. The 25th percentile
for instance is almost exclusively still slightly above
climatological normals.
Gosselin
&&
.AVIATION... (For the 06z TAFs through 06z Saturday Night)
Issued at 1259 AM CDT Sat Apr 19 2025
The front edge of showers and thunderstorms have move near or over
terminals near the top of the 06z hour. Thunderstorms near and
south of the metro terminals early this morning are running near
or just ahead of the surface cold front, while activity over
central/northeast Missouri and west-central Illinois is positioned
behind the front. Thunderstorms along the front have better
potential for intensity that could produce hail and gusty winds,
but overall, thunderstorm strength is expected to decrease over
the next couple of hours.
Showers and a few embedded thunderstorms will remain the theme
through much of the day today. A brief downtick in spread and
rainfall rates is expect later this afternoon into early this
evening. However, additional showers and thunderstorms are
expected develop to the southwest and once again track over
central Missouri and metro terminals, while KUIN remains on the
norther fringes of the shield of precipitation.
Main impacts will be from lower visibilities in/around
thunderstorms. Cloud bases vary between MVFR/VFR outside of
pockets of persistent precipitation with a gradual downward trend
to MVFR/IFR. IFR is more probable late this evening into early
Sunday, just beyond the period for 24 hour TAF sites, when a the
stationary surface boundary lifts back to the north as a warm
front.
Maples
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch through late Sunday night for Audrain MO-Boone MO-
Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
Iron MO-Jefferson MO-Lincoln MO-Madison MO-Moniteau MO-
Montgomery MO-Osage MO-Pike MO-Reynolds MO-Saint Charles MO-
Saint Francois MO-Saint Louis City MO-Saint Louis MO-Sainte
Genevieve MO-Warren MO-Washington MO.
IL...Flood Watch through late Sunday night for Bond IL-Calhoun IL-
Clinton IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-
Madison IL-Marion IL-Monroe IL-Montgomery IL-Randolph IL-
Saint Clair IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Apr 18, 2:35 PM CDT, 11 hours 41 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 235 PM CDT Fri Apr 18 2025 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-191945- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 235 PM CDT Fri Apr 18 2025 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Widespread showers and thunderstorms are forecast tonight. Some of these thunderstorms will have the potential to produce large hail and localized damaging winds in addition to a tornado or two. Heavy rainfall with localized flash flooding is possible. A flood watch remains in effect across much of the area. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Additional rounds of showers and thunderstorms are expected Saturday through Sunday. The greatest potential of severe thunderstorms are will be Sunday, when hail, damaging winds, and tornadoes are all possible. Showers and thunderstorms are possible late Tuesday through Thursday. Locally heavy rainfall is possible Saturday through Sunday. Both river flooding and localized flash flooding will be possible. A flood watch continues through Sunday night across much of the area. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any wind damage or hail size to the National Weather Service. Gosselin
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 1:40 AM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Madison, Saint Clair | 50 min |
| Apr 19, 1:43 AM CDT | Severe Thunderstorm Warning | LSX | Clinton, Monroe, Randolph, Saint Clair, Washington | 47 min |
| Apr 19, 2:35 AM CDT | Tornado Warning | LSX | Marion | 14 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.